MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 GALAFLEX 3DR; BREAST - ABSORBABLE MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 GALAFLEX 3DR; BREAST - ABSORBABLE MESH
Model Number 100043-04
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Neuralgia (4413); Breast Discomfort/Pain (4504)
Date of Event 11/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, post implant of galaflex 3dr the patient had experienced constant pain, discomfort, pinching sensation and also and felt like the galaflex implant was folded.The treating physician stated, "its "normal" and refuses to take it out and has told the patient to wait for it to absorb." based on the information provided, the degree to which the galaflex 3dr implant used may have caused or contributed to the patient's postoperative course is unknown.The adverse reaction section of the instructions-for-use, supplied with the device identifies pain as a possible complication.A review of manufacturing records was performed and found that the device was manufactured to specification.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during a bilateral breast reduction surgery the patient was implanted with galaflex 3dr on (b)(6) 2024.Reportedly, post one (1) week of implantation, the patient reported pain and pinching sensation and felt like the galaflex was folded over.The patient has been experiencing constant pain on the left breast with positioning since implant, also reported it almost feels like the galaflex is pinching a nerve.As reported the right breast is not as painful but does ache from time to time and the outline of the galaflex can be felt.The treating physician stated, "its "normal" and refuses to take it out and has told the patient to wait for it to absorb." the patient is having a breast mri on (b)(6) 2026 for routine breast cancer screening.

Brand Name
GALAFLEX 3DR
Common Device Name
BREAST - ABSORBABLE MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key25447556
Report Number1213643-2026-00735
Device Sequence Number18530919
Product Code OOD
UDI-Device Identifier00810054980032
UDI-Public(01)00810054980032(17)261219(10)LXHS0030
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K162922
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100043-04
Device Catalogue NumberFR3D04
Device Lot NumberLXHS0030
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexFemale